# SDR FDKA2009071100149

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 14,761 hours, 14,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6203 ROC.  ROW 12A EMERGENCY LIGHTS OUT.  MX OPS CHECKED EMERGENCY LIGHTS, OPERATED NORMALLY, CAN NOT DUPLICATE DISCREPANCY.
